# SDR UALA2010042601387

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,127 hours, 20,336 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1332
- Condition: Faulty
- Location: Position A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GEN UNABLE TO CONNECT AT ENGINE SHUTDOWN.  REPLACED APU GENERATOR AND FEEDER HARNESS ASSY. APU GENERATOR POWER FEEDER CABLES BURNED AND MELTED AT APU GENERATOR TERMINAL BLOCK. REPLACED FEEDER CABLE ASSY. OPS CHECKS GOOD ALL GEN OUTPUTS NORMAL AT RUN.
